# SDR CALA2013112600864

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 3,190 hours, 1,128 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Terminal
- Part number: BACT12AR184
- Condition: Burned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RT CTR TANK RELAY R963 ON TERMINAL B2, WIRE TERMINAL SHOW S SIGNS OF BURNING.  R & R TERMINAL LUG B2 AT R963 IAW SWPM 20-30-11 WDM 28-23-11, TESTED OK.
